# SDR 2007UALA02429

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,436 hours, 8,517 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING LEFT EMERGENCY LIGHT 2ND FROM BOTTOM INOP.  REPLACED BATTERY PACK.  OP CHECK'S SYSTEM & ALL CHECKED NORMAL.
